Dirichlet convolution inverses and solution of integral equations
A method for the solution of integral equations based on the concepts of Dirichlet convolutions and convolution inverses is presented. This method generalizes the procedures of Chen. © 1995, Rocky Mountain Mathematics Consortium. All Rights Reserved.
Publication Source (Journal or Book title)
Journal of Integral Equations and Applications
Estrada, R. (1995). Dirichlet convolution inverses and solution of integral equations. Journal of Integral Equations and Applications, 7 (2), 159-166. https://doi.org/10.1216/jiea/1181075867